Motrin Dual Action with Tylenol, Fast-Acting Pain Reliever with 125 mg Ibuprofen (NSAID) & 250 mg Acetaminophen for up to 8 Hours Pain Relief of Minor Aches & Pains, 80 Count

★★★★★ 4.1 141 reviews

US$4.75
Price when purchased online
Free shipping Free 30-day returns

Sold and shipped by heimathafen-bistro.de
We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here.
US$4.75
Price when purchased online
Free shipping Free 30-day returns

How do you want your item?
You get 30 days free! Choose a plan at checkout.
Shipping
Arrives May 20
Free
Pickup
Check nearby
Delivery
Not available

Sold and shipped by heimathafen-bistro.de
Free 30-day returns Details

Product details

Management number 218064814 Release Date 2026/05/03 List Price US$4.75 Model Number 218064814
Category

Motrin Dual Action with Tylenol provides fast-acting, effective relief from minor aches and pains by combining two effective ingredients: ibuprofen (125 mg) and acetaminophen (250 mg) in each dose. This powerful formula provides pain relief from muscle aches, headaches, toothaches, backaches, menstrual cramps, and minor aches and pain due to arthritis pain. Motrin Dual Action combines the pain-targeting properties of ibuprofen alongside the pain-blocking capabilities of acetaminophen, providing pain relief that lasts for up to 8 hours. Adults and children 12 years of age and older should take two Motrin Dual Action with Tylenol tablets every eight hours while symptoms persist. Motrin Dual Action with Tylenol contains acetaminophen. Severe liver damage may occur if you take with other drugs containing acetaminophen. Rely on Motrin Dual Action to help you manage pain and maintain an active lifestyle. HSA/FSA eligible product.

  • 80-count bottle of Motrin Dual Action with Tylenol, provides pain relief lasting up to 8 hours.
  • Powerful Pain Duo: 250 mg ibuprofen and 500 mg acetaminophen (2 dose equivalent) provide the pain-targeting strength of Motrin and the pain-blocking power of Tylenol.
  • Motrin Dual Action with Tylenol targets pain at the source of inflammation to temporarily relieves minor aches and pains due to toothache, backache, menstrual cramps and minor pain caused by arthritis
  • Motrin Dual Action with Tylenol pain relief medicine is intended for adults and children 12 years of age and older with minor aches and pains. Take two pain relief tablets every 8 hours while symptoms persist
  • Motrin Dual Action with Tylenol contains acetaminophen. Severe liver damage may occur if you take with other drugs containing acetaminophen. HSA/FSA eligible.

UPC 300450311801
Flavor Unflavored
Item Form Tablet
Brand Name Motrin
Model Name Motrin Dual Action
Unit Count 80 Count
Dosage Form Tablets
Item Weight 0.15 Pounds
Manufacturer Kenvue
Model Number JO311801
Container Type Bottle
Item Nype Name Pain Reliever
Item Dimensions 6 x 3 x 3 inches
Number of Items 1
Target Audience Unisex-Adults, Unisex-Kids
Product Benefits Pain Relief
Package Type Name Bottle
Active Ingredients Acetaminophen 250 mg Ibuprofen 125 mg (NSAID*) *nonsteroidal anti-inflammatory drug
Additional Features Fast-Acting
Age Range Description Adult
Manufacturer Part Number JO311801
Specific Uses For Product Pain Relief
Global Trade Identification Number 00300450311801

Correction of product information

If you notice any omissions or errors in the product information on this page, please use the correction request form below.

Correction Request Form

Customer ratings & reviews

4.1 out of 5
★★★★★
141 ratings | 58 reviews
How item rating is calculated
View all reviews
5 stars
77% (109)
4 stars
7% (10)
3 stars
4% (6)
2 stars
2% (3)
1 star
10% (14)
Sort by

There are currently no written reviews for this product.